My boyfriend and I had sex about 3 days before my period and the condom broke, within about 14 hours or so I took plan b one step... I've been panicking and my period is a few days late.
more than likely... you are fine. First, you were probably not ovulating within 3 days of your period. If you were, you took the precaution of taking plan b. Since plan b is a huge dose of hormones, it can easily mess with your period... but stress can mess with your period too... which I'm sure you got a bit of that going on! One of the best things to do is take a pregnancy test; then if your period still has not started a few days later, take another one.
You are most likely not pregnant. Plan B can really mess up your cycle. If you do a pregnancy test, be sure to do it first thing in the am, and be sure the test isn't expired. I'd get on the pill if I were you, it saves the stress on your body from plan b and the stress on your nerves from not knowing.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Feb 2014 • 2 answers
Posted 20 May 2014 • 1 answer
Posted 5 Jul 2014 • 1 answer
Posted 21 Feb 2016 • 1 answer
Posted 29 Mar 2016 • 0 answers